# SDR CAL950852

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15525
- Make and model: Doug DC-9-32
- Aircraft serial: 47531
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Aft Entry Dr Jmb
- Part time: 62,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 3.5 INCH CRACK ON AFT PRESSURE BULKHEAD WEB AT RIGHT EDGE OF AFT ENTRY DOOR JAMB.  THE BULKHEAD WEB WAS REPAIRED IAW ECRA 5310-03164.  (M)
